Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new exact sequence for $K_2 $ and some consequences for rings of integers


Authors: R. Keith Dennis and Michael R. Stein
Journal: Bull. Amer. Math. Soc. 78 (1972), 600-603
MSC (1970): Primary 18F25, 13D15, 20G25, 20G30; Secondary 12B25, 13J10
DOI: https://doi.org/10.1090/S0002-9904-1972-13022-2
MathSciNet review: 0302631
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-M-S] H. Bass, J. Milnor and J.-P. Serre, Solution of the congruence subgroup problem for SL (n ≧ 3) and Sp (n ≧ 2), Inst. Hautes Études Sci. Publ. Math. No. 33 (1967), 59-137. MR 39 #5574. MR 244257
  • [B-T] H. Bass and J. Tate, K2 of global fields (in preparation).
  • [C] P. M. Cohn, On the structure of the GL2 of a ring, Inst. Hautes Études Sci. Publ. Math. No. 30 (1966), 5-53. MR 34 #7670. MR 207856
  • [D] R. K. Dennis, Surjective stability for the functor K2 (to appear).
  • [M-K-S] W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory: Presentations of groups in terms of generators and relations, Pure and Appl. Math. vol. 13, Interscience, New York, 1966. MR 34 #7617. MR 207802
  • [Ma] H. Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1-62. MR 39 # 1566. MR 240214
  • [Mi] J. Milnor, Introduction to algebraic K-theory, Ann. of Math. Studies, Princeton Univ. Press, Princeton, N.J., 1971. MR 349811
  • [Mo] C. Moore, Group extensions of p-adic and adelic linear groups, Inst. Hautes Études Sci. Publ. Math. No. 35 (1968), 5-70. MR 39 #5575. MR 244258
  • [Si] J. Silvester, A presentation of GL (Z) and GL (k[X]) (to appear).
  • [Stl] M. Stein, Generators, relations and coverings of Chevalley groups over commutative rings, Amer. J. Math. 93 (1971), 965-1004. MR 322073
  • [St2] M. Stein, Surjective stability in dimension O for K2 and related functors (to appear).
  • [W] E. Weiss, Algebraic number theory, McGraw-Hill, New York, 1963. MR 28 # 3021. MR 159805

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 13D15, 20G25, 20G30, 12B25, 13J10

Retrieve articles in all journals with MSC (1970): 18F25, 13D15, 20G25, 20G30, 12B25, 13J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13022-2

American Mathematical Society